American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37F25) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Artur Avila and Mikhail Lyubich. Hausdorff dimension and conformal measures of Feigenbaum Julia sets. J. Amer. Math. Soc. 21 (2008) 305-363. MR 2373353.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Daniel Smania. Puzzle geometry and rigidity: The Fibonacci cycle is hyperbolic. J. Amer. Math. Soc. 20 (2007) 629-673. MR 2291915.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Alexander I. Bufetov. Decay of correlations for the Rauzy-Veech-Zorich induction map on the space of interval exchange transformations and the central limit theorem for the Teichmüller flow on the moduli space of Abelian differentials. J. Amer. Math. Soc. 19 (2006) 579-623. MR 2220100.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Stefano Marmi, Pierre Moussa and Jean-Christophe Yoccoz. Complex Brjuno functions. J. Amer. Math. Soc. 14 (2001) 783-841. MR 1839917.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Edson de Faria and Welington de Melo. Rigidity of critical circle mappings II. J. Amer. Math. Soc. 13 (2000) 343-370. MR 1711394.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1